| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the gantry was having difficulty opening after a spin.Site attempted the emergency override procedure but were unable to get the gantry to open.They also realigned the collimator.Eventually, after some time, the pendant responded and the gantry opened as intended.This resulted in a two-minute delay.This issue occurred intraoperatively, and there was less than one hour delay.There was no reported impact on patient involved.
Additional Manufacturer Narrative
(h3, h6): manufacturing representative went to the site to test the system.Door catching when trying to open on left side.Adjusted door and tested.System functioned as intended.Codes b01, c07, d02 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000140.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Section a : updated patient identifier.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.